# SDR FDEA202205221276

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26697
- Aircraft time: 75,134 hours, 28,091 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Angle
- Part number: 149N7523138
- Condition: Cracked
- Location: R Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RMLG W/W APPROX STA 1155,AFT O/B SECTION,PANEL ATTACH ANGLE JUST BELOW THE OW   SLIDE AREA IS CRACKED. REMOVED AND REPLACED PER FEDEX EA # F-5350-T0368476-P1
